| Catalog Number |
3910-600-062 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the anchor broke during the procedure.It was removed.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, as the device was discrded, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor pullout.Probable root cause: application - hard bone - excessive force - incorrect angle of attack (too steep/shallow) - no pilot hole prepared in the event of hard bone - incorrect instrumentation used to prepare pilot hole the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that the anchor broke during the procedure.It was removed.